# SDR RRXA99603

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION EMITTING FROM NUT PLATES ON FRAME CAP AT STA 1540, ABOVE 33L.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  FABRICATED FILLER, -15 FILLER AND -13 ANGLE.  DRILLED NEW CAP IAW DC8 SRM 51-1-24.  INSTALLED IAW RED-05214.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
